# SDR HNAA2016062800199

- Difficulty date: June 28, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N938
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 67,175 hours, 75,418 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Dirty
- Location: Autofeather Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

APPLIED T/O POWER AND AUTOFEATHER WOULD NOT ARM, ACFT RETURN TO GATE.  INSPECTED WIRING, CLEANED AND INSPECTED SWITCHES 6121-S6 AND 6121-S7.  OPS CHECKS GOOD IAW ENGINE RIGGING MANUAL.
